# SDR 07FDEA04296

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Longeron
- Part number: A52370100204
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED LONGERON BETWEEN DOOR ATTACH FITTING FRAME 22A-23, BEAM NR 1 OF FWD CARGO COMPARTMENT DOOR.  REPLACEMENT OF LONGERON IAW SRM 51-72-10.
